Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entry
    1
  • comment
    1
  • views
    3,048

Amnesteem Aggravation

mason2036

190 views

So I began the amnesteem treatment about 4-5 months ago and I have been going through, what feels like, complete hell. My skin is covered with itchy bumps and I have extremely dry skin. Nothing helps with the dryness either. I have tried calming washes, oatmeal washes/baths, lotions, allergy meds, prednazone everything. Nothing helps. On top of that my acne is still pretty much raging. It's killing me. I becoming very disheartened and not entirely sure if this is going to work. Can I get some advice or maybe so words of hope lol??? This just sucks and I dont know what to think anymore.



1 Comment


Recommended Comments

Have you tried Cetaphil Cream? Not the lotion, but the cream. The cream works for me...it cools my face off. Ah :boohoo: This kinda makes me scared that it's not going to work for me either :/ I did a month of Amnesteem and just picked up my 2nd month, but the gave me Claravis this time. I hope everything will get better for you!!!

Share this comment


Link to comment

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a New Account

Sign in

Already have an account? Sign in here.

Sign In Now
×